# SDR DHL2007751516

- Difficulty date: March 9, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 34,927 hours, 18,620 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 950c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FRAME AT STA 950C IS CORRODED AT BOTTOM BETWEEN STR 29L AND 30L.  CORROSION DMG EXCEEDS LIMITS PER B727 SRM 53-10-2 FIG 5.  CUT OUT DAMAGE, FABRICATED SHEAR TIE REPAIR FROM 7075-T0, .080" BY 4.5" BY 1.5" BY 1", PO NR 9002619 PER B727 SRM 53-10-4 FIG 15 AND 51-20-1 FIG 7.  HEAT TREATED REPAIR TO T6 IAW FASI EO REPORT 2-37153-801 REV IR.  TREATED, PRIMED, AND INSTALLED REPAIR PARTS PER B727 SRM 51-10-2, AND 51-30-2.
